# SDR AALA202403221574

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737823
- Aircraft serial: 44477
- Aircraft time: 9,714 hours, 3,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Row 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT ROW 8 KNOCKED OFF SEAT. REATTACHED EMERGENCY LIGHT AT ROW 8 PER AMM 33-51-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
